Spatial Autocorrelation for Subdivided Populations with Invariant Migration Schemes

Hössjer, Ola . Methodology and Computing in Applied Probability 2014. 16 (4) :777-810

Locate this article in:

Bibtex

@article{CIS-418367,
  Author = {Hössjer, Ola},
  Title = {Spatial Autocorrelation for Subdivided Populations with Invariant Migration Schemes},
  Journal = {Methodology and Computing in Applied Probability},
  Volume = {16},
  Number = {4},
  Year = {2014},
  Pages = {777--810},
  Keywords = {}
}

Similar articles